# SDR UIEA2019090305436

- Difficulty date: September 1, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 82,008 hours, 11,372 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT ENG FIRE LOOP 1 STATUS MSG. PERFORMED FIRE DETECTION BITE PROCEDURE IAW FIM 26-11 FT 806 AND AMM 26-11-00 FIG 104, MESSAGE CLEARED. SYSTEM TEST OK AND NO FAULTS NOTED.
